MathSciNet Relay Station
MathSciNet bibliographic data
MR2269997 65L06 (34K28)
Zhao, J. J.; Xu, Y.; Wang, H. X.; Liu, M. Z. Stability of a class of Runge-Kutta methods for a family of pantograph equations of neutral type. Appl. Math. Comput. 181 (2006), no. 2, 1170–1181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement